RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Matts, Essén

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:55
Abstract pages:319
Full texts:169
E-mail:

http://www.mathnet.ru/eng/person46980
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. V. Ya. Èiderman, E. Matts, “Uniqueness theorems for analytic and subharmonic functions”, Algebra i Analiz, 14:6 (2002),  1–88  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:6 (2003), 889–952

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021